# SDR ABXA050217

- Difficulty date: September 9, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- Aircraft time: 59,378 hours, 55,953 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control System
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

RAPID DECOMPRESSION AT TOP OF DESCENT WHEN POWER LEVERS RETARDED.  UNRECOVERABLE IN MANUAL, POWER LEVELED AT IDLE, OXYGEN USED.  PERFORMED PAR 3, DC-9 MM 21-31-09-2, ADJUST/TEST SINGLE ENGINE SECOND SEGMENT CLIMB SWITCHES.  OPS CHECKED GOOD.
